Existence and properties of -sets.
Georgian mathematical journal, Tome 9 (2002) no. 1, pp. 13-32
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Ahlfors-type measures, pseudo self-similar fractals, Hausdorff -measures, Hausdorff -measures
@article{GMJ_2002__9_1_50810,
author = {Bricchi, Michele},
title = {Existence and properties of -sets.},
journal = {Georgian mathematical journal},
pages = {13--32},
year = {2002},
volume = {9},
number = {1},
zbl = {1040.28008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2002__9_1_50810/}
}
Bricchi, Michele. Existence and properties of -sets.. Georgian mathematical journal, Tome 9 (2002) no. 1, pp. 13-32. http://geodesic.mathdoc.fr/item/GMJ_2002__9_1_50810/